Inderide Overdose

If a person takes too much Inderide (propranolol/HCTZ), the effects can include extremely low blood pressure, an electrolyte imbalance, and a very slow heart rate. This can cause symptoms such as confusion, tiredness, and a decrease in urination. For a recent overdose, a healthcare provider may "pump the stomach" or administer certain medicines. Treatment will also involve supportive care.

Can You Take Too Much Inderide?

Inderide® (propranolol/HCTZ) is a prescription medication used to treat hypertension (high blood pressure). As with most medications, it is possible to take too much Inderide.
 
The specific effects of an overdose can vary, depending on a number of factors, including the Inderide dosage and whether it was taken with any other medications or substances.
 

Effects of an Overdose

Based on information available on the individual medications in Inderide, an overdose with this medication may cause the following symptoms:
 
  • Extremely low blood pressure (hypotension)
  • A very slow heart rate (bradycardia)
  • Heart failure
  • Breathing problems, including wheezing and tightness in the chest
  • Diarrhea
  • Low energy or weakness
  • Electrolyte imbalance, such as low blood levels of potassium, sodium, or chloride, which may cause the following symptoms:
 
    • Dry mouth
    • Thirst
    • Weakness
    • Tiredness
    • Restlessness
    • Confusion
    • Muscle pains or cramps
    • Nausea and vomiting
    • Seizures
    • Decrease in urination
 
  • Coma.
 
Life After a Stent: 5 Realistic Ways to Take Charge of Your Health

Inderide Medication Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.